Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2012, Article ID 236327, 24 pages
http://dx.doi.org/10.1155/2012/236327
Research Article

Some Refinements of Existence Results for SPDEs Driven by Wiener Processes and Poisson Random Measures

Institut für Mathematische Stochastik, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany

Received 4 June 2012; Accepted 6 August 2012

Academic Editor: Hari Mohan Srivástava

Copyright © 2012 Stefan Tappe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We provide existence and uniqueness of global (and local) mild solutions for a general class of semilinear stochastic partial differential equations driven by Wiener processes and Poisson random measures under local Lipschitz and linear growth (or local boundedness, resp.) conditions. The so-called “method of the moving frame” allows us to reduce the SPDE problems to SDE problems.